# SDR DALA2025111908474

- Difficulty date: November 18, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 102,118 hours, 26,650 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

R1 DOOR WOULD NOT ARM PRIOR TO PUSHBACK.   REMOVED DEBRIS FROM GIRT BAR PROX SWITCH. (8116170)
